# SDR CALA2020041000804

- Difficulty date: April 6, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 105,113 hours, 10,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71701030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7007 DR4 EMER LIGHT POWER SUPPLY M33408 BATTERY PACK C APCITY LOW REF NR LP 9130406 DR4 EMER LIGHT POWER SUPPLY M33408 BATTERY PACK AND CHARGER REPL ACED AND TESTED NORMAL AS PER AMM 33-51-06
